# SDR DL72E950892

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854141
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL, FLANGE WORN, NR 1 ENG NOSE COWL AFT FLANGE IS WORN TO RAZOR EDGE AT 7:00 POSITION.  INSTALLED DOUBLER PER SRM 54-10-3.  NR 290.
